Alert archive / California / Small Craft Advisories in 2026

Small Craft Advisory 6, NWS Eureka, CA

January 13, 2026

NWS Eureka, CA issued this small craft advisory at Jan 13, 2026, 3:13 AM PST. It took effect at Jan 14, 2026, 4:00 AM PST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2026, 3:13 AM PST (11:13 UTC)
In effect from
Jan 14, 2026, 4:00 AM PST
Expired
Jan 15, 2026, 10:00 PM PST
In force
42 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

529 
WHUS76 KEKA 131113
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
313 AM PST Tue Jan 13 2026

PZZ470-131915-
/O.NEW.KEKA.SC.Y.0006.260114T1800Z-260115T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
313 AM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
PST THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  9 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 10 AM Wednesday to 10 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-131915-
/O.NEW.KEKA.SC.Y.0006.260114T1200Z-260115T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
313 AM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 AM to 10 PM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
431 
WHUS76 KEKA 131911
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1111 AM PST Tue Jan 13 2026

PZZ470-140315-
/O.EXT.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1111 AM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM WEDNESDAY TO
10 PM PST THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  8 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 4 AM Wednesday to 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-140315-
/O.EXT.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1111 AM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM WEDNESDAY TO
10 PM PST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 AM Wednesday to 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
487 
WHUS76 KEKA 132300
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
300 PM PST Tue Jan 13 2026

PZZ470-140700-
/O.CON.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
300 PM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
10 PM PST THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  8 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 4 AM Wednesday to 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-140700-
/O.CON.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
300 PM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
10 PM PST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 AM Wednesday to 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
756 
WHUS76 KEKA 140635
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1035 PM PST Tue Jan 13 2026

PZZ470-141445-
/O.CON.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1035 PM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
10 PM PST THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 4 AM Wednesday to 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-141445-
/O.CON.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1035 PM PST Tue Jan 13 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
10 PM PST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 AM Wednesday to 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
936 
WHUS76 KEKA 141103
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
303 AM PST Wed Jan 14 2026

PZZ470-141915-
/O.CON.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
303 AM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-141915-
/O.CON.KEKA.SC.Y.0006.260114T1200Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
303 AM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
971 
WHUS76 KEKA 141758
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
958 AM PST Wed Jan 14 2026

PZZ470-150200-
/O.UPG.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
/O.NEW.KEKA.SE.W.0003.260114T1800Z-260115T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
958 AM PST Wed Jan 14 2026

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 10 AM PST THURSDAY...

* WHAT...Very steep and hazardous seas 9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-150200-
/O.EXB.KEKA.SC.Y.0006.260114T1800Z-260115T1800Z/
Pt St George to Cape Mendocino out 10 nm-
958 AM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-150200-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
958 AM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
600 
WHUS76 KEKA 142222
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
222 PM PST Wed Jan 14 2026

PZZ470-150630-
/O.CON.KEKA.SE.W.0003.000000T0000Z-260115T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
222 PM PST Wed Jan 14 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

* WHAT...Very steep and hazardous seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-150630-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260115T1800Z/
Pt St George to Cape Mendocino out 10 nm-
222 PM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

* WHAT...Seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-150630-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
222 PM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
063 
WHUS76 KEKA 150541
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
941 PM PST Wed Jan 14 2026

PZZ470-151345-
/O.CON.KEKA.SE.W.0003.000000T0000Z-260115T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
941 PM PST Wed Jan 14 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

* WHAT...Very steep and hazardous seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-151345-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260115T1800Z/
Pt St George to Cape Mendocino out 10 nm-
941 PM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-151345-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
941 PM PST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
280 
WHUS76 KEKA 151105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
305 AM PST Thu Jan 15 2026

PZZ470-151800-
/O.CON.KEKA.SE.W.0003.000000T0000Z-260115T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
305 AM PST Thu Jan 15 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...Very steep and hazardous seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-151800-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260115T1800Z/
Pt St George to Cape Mendocino out 10 nm-
305 AM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...Seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-151915-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Northeast winds 5 to 15 kt with gusts up to 25 kt and 
  seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
704 
WHUS76 KEKA 151757
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
957 AM PST Thu Jan 15 2026

PZZ470-152300-
/O.EXP.KEKA.SE.W.0003.000000T0000Z-260115T1800Z/
/O.EXB.KEKA.SC.Y.0006.260115T1800Z-260115T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
957 AM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 10 AM PST THIS MORNING...

* WHAT...Northeast winds 5 to 15 kt with gusts up to 25 kt and 
  seas 9 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-152300-
/O.EXT.KEKA.SC.Y.0006.000000T0000Z-260115T2300Z/
Pt St George to Cape Mendocino out 10 nm-
957 AM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-160200-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
957 AM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
116 
WHUS76 KEKA 152253
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
253 PM PST Thu Jan 15 2026

PZZ450-160600-
/O.EXT.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Pt St George to Cape Mendocino out 10 nm-
253 PM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-160600-
/O.EXT.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
253 PM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-160600-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
253 PM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
059 
WHUS76 KEKA 160531
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
931 PM PST Thu Jan 15 2026

PZZ450-160645-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Pt St George to Cape Mendocino out 10 nm-
931 PM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...


$$

PZZ470-160645-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
931 PM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...


$$

PZZ475-160645-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-260116T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
931 PM PST Thu Jan 15 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 12:10 AM PST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 13, 12:10 AM PST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1210 AM PST Tue Jan 13 2026

.SYNOPSIS...High pressure continues over NW California resulting
in warm and dry conditions this week. Nocturnal valley fog is
possible for northern valleys along the Trinity and Klamath
rivers.

&&

.DISCUSSION...An upper level ridge has situated itself over the West
Coast leading to consistent high pressure. High pressure conditions
will result in cold mornings through the week as cold air drains to
lower elevation spots, such as the coast and inland valleys.
There is high forecast confidence that this trend will continue
through the work week.

The previously mentioned cold air draining can also lead to inland
valley fog, especially for east-west oriented valleys that are more
sheltered from sunlight. As this cold air settles in valleys,
the air will become stagnant. With stagnate air, there is an
increased possibility of smoke and other pollutants remaining in
valleys for multiple days leading to the potential for air
quality hazards. Stagnate air in these valleys will also keep
inland valley high temperatures lower. As a result, the
forecasted high temperatures have been decreased from the National
Blend of Models to align more with observations from previous
days and, also, future expectation of trends. Along the ridges and
inland valleys that remain relatively clear, warmer than average
daytime temperatures are expected this week.

Relative humidity values will remain high in the valleys where
air is cooler with ridgetops above the cold air layer experiencing
much dryer conditions each night and day this week. This weather
pattern will continue until the middle of next week, when the high
pressure overhead is forecast to move out of the area and a frontal
weather system may begin to return to NW California. DS

&&

.AVIATION...6Z TAFs...High pressure strengthens over Northern
California. The biggest forecast challenge is if the marine layer
will saturate the boundary layer enough to create fog/ low stratus
around coastal terminals. HREF model data shows a 70% probability of
stratus occupying after 11Z, especially for the Humboldt Bay area.
TAF LAMP guidance supports this with a 50% probability of ceilings
below 1000 ft AGL. Stratus and some radiational fog is expected,
with only the coverage in question. Models have been trending later
Tuesday morning for development. Soundings saturate the lower levels
and are pessimistic with drying Tuesday. With the building ridge and
strengthening inversion, whatever manages to form may be pesky along
the coast today. There is some indication a weak southerly return
eddy will form off the North Coast late Tuesday morning. This would
keep the stratus closer to ACV and CEC.  DS/JJW

&&

.MARINE...Coastal water conditions remain dominated by a
fading northwesterly, mid period swell. This northwest swell will
decrease in size through mid-week before another, somewhat smaller,
northwest swell arrives Wednesday morning.

Northerly winds turn light on Tuesday. Come Wednesday, winds
increase speed again, with the strongest winds remaining mostly in
the outer waters. Winds will increase throughout the day Wednesday
peaking at speeds of near gale force gusts in the northern outer
waters. Steep wind waves up to 10 feet are expected to form with
these winds. The steep waves will likely warrant Small Craft
Advisory Wednesday afternoon through Thursday if the forecast
remains on track. Stronger winds and steep seas up to 12 feet are
possible in the far northern outer waters, and this may exceed
advisory level conditions if the forecast increases the coverage of
near gale winds and steep seas.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 3 AM PST Tuesday for PZZ470-475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 11:16 AM PSTBeach Hazards StatementEKADel Norte, Humboldt, Mendocino37 hr

Nearby

Small Craft Advisories in California, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.